# SDR AALA202106283242

- Difficulty date: June 3, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND AT CENTER FITTING AFT GALLEY AREA RIGHT SIDE LOCATED BETWEEN FR66 TO FR 68, STR 23RZ.  L=0.341 INCH, W=1.530 INCH, D=0.020 INCH. REPLACED CENTER FITTING AND FASTENERS PER SRM 51-42-11-801.
